# SDR ASOA02145

- Difficulty date: March 9, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 12021299001
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 4224 - DURING GROUND INSPECTION IN ATL, THE AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE ON THE LEFT AND RIGHT SIDES.  MAINTENANCE FOUND THE RIGHT SIDE LIGHT WIRED INCORRECTLY.  MAINTENANCE REWIRED THE EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
